Some Properties of $sg\alpha $-continuous Functions


Abstract views: 63 / PDF downloads: 41

Authors

  • P. Gomathi Sundari Department of Mathematics, Rajah Serfoji Government College, Thanjavur, Tamil Nadu, India
  • N. Rajesh Department of Mathematics, Rajah Serfoji Government College, Thanjavur, Tamil Nadu, India
  • S. Vinoth Kumar Department of Mathematics, Swami Dayananda College of Arts and Science, Manjakkudi, Tamil Nadu, India

Keywords:

Topological spaces, $sg\alpha $-open set, $sg\alpha $-continuous function, $sg\alpha $-quotient function

Abstract

In [7] the authors, introduced the notion of $sg\alpha $-continuity and investigated its fundamental properties. In this paper, we investigate some more properties of this type of continuity.

Downloads

Published

15-03-2019

How to Cite

P. Gomathi Sundari, N. Rajesh, & S. Vinoth Kumar. (2019). Some Properties of $sg\alpha $-continuous Functions. International Journal of Mathematics And Its Applications, 7(1), 185–193. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/281

Issue

Section

Research Article

Most read articles by the same author(s)

1 2 > >>